# SDR YENA201903230148

- Difficulty date: March 23, 2019
- Submitted: March 27, 2019
- Operation: Air carrier
- Aircraft: N982JB
- Make and model: Airbus A320-232
- Aircraft serial: 7815
- Aircraft time: 7,026 hours, 1,363 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Fseu
- Part number: 200301E00000309
- Part serial: 200301E00006533
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 7,026 hours, 1,363 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLT 123, JFK-LAX. F/CTL SLATS FAULT SLATS WOULD NOT EXTEND AFTER RUNNING APPROPRIATE CHECKLISTS LANDED F3 NO SLATS REF + 25; R & R BOTH SFCC #1 AND #2 FOR PRECAUTIONARY. REF LOG PAGE 2509782 LAND CAT I I I  TEST REQ PER AMM 27-51-34-400-001-A. REF ISI 27-51-00044 PARTS ARE 2 WAY INTERCHANGEABLE. PER TSM 27-81-00-810-810-A OPERATED F/CTL OPS CHECK NORMAL. SFCC1 LT APPU 0.1 FPPU 0.0 RT APPU 0.1. SFCC 2 LT APPU 0.1 FPPU 0.0 RT APPU 0.1. FOR THE SLATS OK. WITH IN RANGE. EXAMINE TORQUE LIMITERS NO TRIPPED TORQUE LIMITERS. MOVED SLATS NO INCORRECT NOISE COMING FROM WING TIP BRAKE. WING TIP BRAKE ARE EASY TO TURN. CHECKED 1&2 PCU HYDRAULIC MOTOR, HYDRAULIC MOTOR NR 1 AND NR 2 CHECKED NORMAL.
